MAUDE Adverse Event Report: ARKRAY FACTORY, INC. RELION PRIME BLOOD GLUCOSE TEST SYSTEM

ARKRAY FACTORY, INC. RELION PRIME BLOOD GLUCOSE TEST SYSTEM
Model Number 701103
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 04/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history records were reviewed, and no anomalies were detected.Meter and five test strips involved in incident were returned and tested.Retain strips were tested as well.All blood testing passed with no failures detected.
 
Event or Problem Description
The meter is five months old and the caller is receiving high readings along with an error code that she is not sure about.No damage or liquid exposure occurred with meter or test strips.Caller received a high reading, over 300.Although caller was not having any symptoms, she was concerned about the high reading and went to the er about one hour after testing.She drove herself to the er.This has never happened with this meter and is the only meter patient has ever used.Caller states the physician received a low reading of 65, that she was hypoglycemic and informed patient that the meter was defective.The hospital staff provided sugared ice chips until readings were within normal range.No further treatment was needed.Caller replaced batteries in march.Caller then stated she received an error code, but it keeps saying it was all eee's.Caller is not sure what error code she received and could not give a definitive answer about which code it was.Informed caller that all products involved in the incident (strips and meter) must be returned immediately.Informed caller that we will replace meter, test strips, and send control solution.Informed caller on how to perform a control solution test.Informed caller on how to exchange the new meter/test strips and for the defective meter/test strips once the package arrives and how to use the return shipping label.Replaced meter, 25ct strips, sent cs and rl.(b)(4).

Brand Name
RELION PRIME BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE TEST SYSTEM
Manufacturer (Section D)
ARKRAY FACTORY, INC.
1480 koji konan-cho
koka shiga, 520-3306,
JA 
MDR Report Key8730688
Report Number1832816-2019-00012
Device Sequence Number2522087
Product Code NBW
UDI-Device Identifier00681131130332
UDI-Public(01)00605388022936,(01)00681131130332
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K091102
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/29/2020
Device Model Number701103
Device Catalogue Number701103
Device Lot Number032919A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2019
Initial Report FDA Received Date06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age56 YR